well It started when i was 11 i started to get the odd spot here and there. At the age of 13 i felt i should start to use the normal high street skin care ranges from clean and clear to eucerin a few month later i felt they didnt work for me and my doctor gave me Retin A (Tretinion) first i came out with more spots but has months went on they cleared but I still got the odd spot here and there. I rencently stopped using it because of the dryness it caused to my skin which no moisturizer fixed. My spots still keep coming around cheek area and forehead. I was just wondering if you could suggest products that may work or is it just best to go see a dermotologist?
I assume you are talking about darker melatonin spots on your face? These spots can be from too much sun exposure which the body responds to by making more melatonin. I had one particularly big spot on my cheek. The dermatologist froze that area using liquid nitrogen. The brown spot went away but I was left with a white spot. Not bright white but noticable to me anyway. When I do tan in the summer, that spot doesn't tan like the rest of my face. Again, it is not bright white but you can see it.
In any event, you should talk to a dermatologist about these spots if they are bothersome to you. My treatment was years ago and there may be something new out there, other than Retin A or liquid nitrogen, to get lighten them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.